# SDR AWXA200300749

- Difficulty date: June 7, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,259 hours, 28,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6545409245
- Condition: Cracked
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK 2 EACH CRACKS WERE FOUND LT WHEEL WELL PRESSURE WEB AT OUTBOARD SIDE OF FORMED CHANNEL BS 664, LBL 32. MAINTENANCE CUTOUT DAMAGE ON LT W/W PRESSURE WEB BS 664, LBL 32; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A -6 STIFFENER, -8 DOUBLER, 2 EACH -9 FILLERS, A -10 FILLER, AND -11 FILLER; INSTALLED REPAIR PARTS IAW SRM 53-60-51, PG. 213-217, FIG. 203.
